Alert archive / Alabama / Wind Advisories in 2007

Wind Advisory 1, NWS Huntsville, AL

February 24, 200711 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this wind advisory at Feb 24, 2007, 3:28 AM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Feb 24, 2007, 12:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2007, 3:28 AM CST (09:28 UTC)
In effect from
Feb 24, 2007, 12:00 PM CST
Expired
Feb 25, 2007, 12:49 AM CST
In force
13 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2007-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2007-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2848 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KHUN 240928
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
328 AM CST SAT FEB 24 2007

...WINDY CONDITIONS TO DEVELOP LATE TODAY AND THIS EVENING...

.A POWERFUL SPRING-LIKE STORM WILL MOVE OUT OF THE SOUTHERN
PLAINS TODAY. WINDY CONDITIONS WILL TAKE SHAPE THIS AFTERNOON...AND
INTENSIFY THIS EVENING AHEAD OF A STRONG COLD FRONT. BEHIND THE
FRONT...WINDS WILL SHIFT FROM SOUTH TO WEST...WITH GUSTINESS
PERSISTING INTO SUNDAY.

ALZ001>010-016-TNZ076-096-097-242200-
/O.NEW.KHUN.WI.Y.0001.070224T1800Z-070225T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
328 AM CST SAT FEB 24 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY.

SOUTHEAST WINDS WILL INCREASE BY MIDDAY...WITH SUSTAINED SPEEDS OF
20 TO 30 MPH BY MID AFTERNOON. WIND GUSTS THIS EVENING MAY REACH 35
TO 40 MPH AT TIMES...AND UP TO 50 MPH IN THE HIGHER ELEVATIONS OF
THE CUMBERLAND PLATEAU.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KULA
3 follow-up statements
000 
WWUS74 KHUN 241843
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1243 PM CST SAT FEB 24 2007

...WINDY CONDITIONS TO DEVELOP LATER THIS AFTERNOON AND EVENING...

.A POWERFUL SPRING-LIKE STORM WILL MOVE OUT OF THE SOUTHERN
PLAINS TODAY. WINDY CONDITIONS WILL TAKE SHAPE LATER THIS
AFTERNOON...AND INTENSIFY THIS EVENING AHEAD OF A STRONG COLD
FRONT. BEHIND THE FRONT...WINDS WILL SHIFT FROM SOUTH TO
WEST...WITH GUSTINESS PERSISTING INTO SUNDAY.

ALZ001>010-016-TNZ076-096-097-242200-
/O.CON.KHUN.WI.Y.0001.000000T0000Z-070225T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
1243 PM CST SAT FEB 24 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

WINDS ARE BEGINNING TO INCREASE ACROSS THE TENNESSEE VALLEY...
WITH SEVERAL AREAS REPORTING GUSTS TO NEAR 25 MPH. WIND SPEEDS
WILL CONTINUE TO INCREASE THIS AFTERNOON FROM WEST TO EAST WITH
THE SHOALS AREA SEEING STRONGER WINDS FIRST...AND NORTHEAST
ALABAMA EXPERIENCING THEM LAST. SUSTAINED WINDS WILL EXCEED 20
MPH...AND WIND GUSTS BY THIS EVENING MAY REACH 35 TO 40 MPH AT
TIMES. HIGHER WIND GUSTS OF UP TO 50 MPH ARE POSSIBLE IN THE
HIGHER ELEVATIONS OF NORTHEAST ALABAMA AND FRANKLIN COUNTY
TENNESSEE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH OR
GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. ENSURE ALL LOOSE OUTDOOR
OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

$$

27
000 
WWUS74 KHUN 242051
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
251 PM CST SAT FEB 24 2007

...WINDS INCREASING ACROSS THE TENNESSEE VALLEY...

.A POWERFUL SPRING-LIKE STORM MOVING OUT OF THE SOUTHERN PLAINS
WILL CAUSE WINDS TO INCREASE THIS EVENING. A STRONG COLD FRONT
WILL PASS THROUGH THE AREA LATE TONIGHT...BUT GUSTY WINDS WILL
PERSIST INTO SUNDAY MORNING. 

ALZ001>010-016-TNZ076-096-097-251000-
/O.CON.KHUN.WI.Y.0001.000000T0000Z-070225T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
251 PM CST SAT FEB 24 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

SOUTHEASTERLY WINDS WILL CONTINUE TO INCREASE INTO THE EVENING
HOURS. WIND SPEEDS OF 20 TO 30 MPH ARE EXPECTED ACROSS THE
REGION...WHILE WIND GUSTS OF 35 TO 40 MPH WILL BE COMMON
ESPECIALLY THIS EVENING. HIGHER WIND GUSTS UP TO 50 MPH ARE
POSSIBLE IN THE HIGHER TERRAIN OF NORTHEAST ALABAMA AND FRANKLIN
COUNTY TENNESSEE. GUSTY WINDS WILL CONTINUE OVERNIGHT AND INTO
TOMORROW MORNING BEHIND A COLD FRONT PASSING THROUGH THE REGION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH OR
GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. ENSURE ALL LOOSE OUTDOOR
OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS.

$$

27
000 
WWUS74 KHUN 250649
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1249 AM CST SUN FEB 25 2007

ALZ001>010-016-TNZ076-096-097-250800-
/O.CAN.KHUN.WI.Y.0001.000000T0000Z-070225T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
1249 AM CST SUN FEB 25 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY HAS BEEN CANCELLED. WINDS CONTINUE TO SUBSIDE
BEHIND A LINE OF SHOWERS AND THUNDERSTORMS NOW MOVING ACROSS
NORTHEAST ALABAMA. SUSTAINED SOUTHWEST WINDS OF 10 TO 15
MPH...WITH GUSTS UP TO 20 MPH WILL BE POSSIBLE THROUGH THE
REMAINDER OF THE OVERNIGHT HOURS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Feb 24, 3:09 AM CST, 19 minutes earlier.

Area forecast discussion, Feb 24, 3:09 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
309 AM CST SAT FEB 24 2007

.DISCUSSION...
.SHORT TERM...TODAY THROUGH SUNDAY.
IN SUMMARY...A BUSY NEXT 36 HOURS AHEAD AS LONG AWAITED SPRING-LIKE
STORM EMERGES FROM THE PLAINS AND INTO THE MS VALLEY TODAY...AND
OH/TN VALLEYS/SOUTHEAST TONIGHT INTO SUNDAY.  IMPACT WEATHER WILL
INCLUDE SEVERE THREAT TONIGHT...INCLUDING A RATHER HIGH THREAT OF
DAMAGING CONVECTIVE WINDS WITH A LOW TOPPED SQUALL LINE.  RATHER
GUSTY GRADIENT WINDS WILL DEVELOP LATE TODAY AND PERSIST BEHIND THE
COLD FRONT INTO SUNDAY.

CURRENTLY...CP AIRMASS REMAINS IN PLACE NEAR THE SURFACE WITH DEW
POINTS IN THE TEENS TO L20S...AND TEMPS IN THE VALLEYS/HIGHER
ELEVATIONS AS LOW AS 30F AT K4A9 (FORT PAYNE)...K4A6 (SCOTTSBORO)
AND KXVH COOP-M (VALLEY HEAD).  L-M40S WERE FOUND ELSEWHERE.  GOING
ALOFT...ISENTROPIC ASCENT/WARM ADVECTION/THETA-E ADVECTION HAVE
INCREASED RAPIDLY OVERNIGHT RESULTING IN NUMEROUS AC/ACC BANDS NOTED
ON THE FG/IR IMAGERY ACROSS THE OZARKS AND MID S...WITH A FEW BANDS
DEVELOPING FROM KHSV INTO WESTERN TN.  THIS SHOULD INCREASE
THROUGHOUT THE DAY AS ISENTROPIC LIFT AND ELEVATED MOISTURE
TRANSPORT INCREASES.   REGIONAL RADAR CONTINUES TO SHOW A NARROW
BAND OF ELEVATED SHRA (PROBABLY VIRGA) TRACKING NE AND E ASSOCIATED
WITH THESE CLOUD BANDS IN EASTERN AR INTO NE MS.  CHANCES OF
MEASURABLE RAIN ARE FAIRLY LOW WITH THIS ACTIVITY...BUT I DO LOOK
FOR A BETTER SHOT THIS AFTERNOON IN NW AL.  THE EASTERN PERIPHERY OF
ELEVATED INSTABILITY GROWS AND SPREADS EAST INTO THE TN VALLEY
THROUGH THE DAY...WITH 750MB LIS DROPPING BLO ZERO...IN SOME CASES
TO OUR W TO AROUND -4C.  SO...WILL KEEP ISOLATED T CHANCES IN NW
AL.  WITH A DRY LOW LEVEL AIR FEED E OF I-65...IT IS VERY UNLIKELY
ANYTHING WILL FALL THERE BEFORE THE SQUALL LINE TONIGHT.  THERE MAY
EVEN BE SOME FILTERED SUNSHINE IN NE AL.  TEMPS ARE A TOUGH CALL.
SFC TRAJECTORIES WOULD YIELD TEMPS AROUND 70F...BUT CONSIDERING
CLOUDS...WILL REMAIN CLOSE TO PREVIOUS FORECAST WHICH IS ALSO CLOSE
TO MAV KEEPING TEMPS IN THE L-M60S.  WILL HOIST WIND ADVISORY AS
SUBSTANTIAL INCREASE IN BL FLOW OCCURS THIS AFTERNOON IN RESPONSE TO
TIGHTENING PRESSURE GRADIENT.

THERE IS LITTLE DOUBT THAT SOME SORT OF LOW TOPPED SQUALL LINE
SHOULD BE APPROACHING THE TN VALLEY FROM THE WEST BY THIS EVENING.
THERE IS SOME DOUBT THAT THIS LINE WILL BE TOTALLY SOLID WITH THE
UPPER JET AND DRY SLOT POSSIBLY MAKING A CUT IN THE LINE.  IN
FACT...THE NAM QPF FIELDS ARE BROKEN IN NATURE WITH CELL OR
SEGMENT TRACKS AS OPPOSED TO A SOLID QPF LINE.  WE COULD SEE
MULTIPLE FOCUS AREAS AS A RESULT.  BUT TOO MUCH UNCERTAINTY TO LOWER
POPS.

I WILL SAY THIS IS A POTENTIALLY DANGEROUS SITUATION GIVEN A
NIGHTTIME ARRIVAL...AND SUCH STRONG LOW LEVEL WIND SHEAR.  EXTREME
0-1KM SRH WOULD SUPPORT BRIEF TORNADO DEVELOPMENT IN ANY LEWPS OR
LINE BREAKS GIVEN A MINIMAL AMOUNT OF LOW LEVEL CAPE. THE LINE WILL
FEED UPON A NARROW THETA-E RIDGE/CORRIDOR OF MOISTURE AND SHALLOW
ML-CAPE (200-300 J/KG) COULD GET AS FAR N AS NW AL JUST AHEAD OF
THE LINE.  IN MY EXPERIENCE...THIS AMOUNT OF CAPE CAN BE SUFFICIENT
FOR BRIEF SHORT TRACK TORNADOES EMBEDDED WITHIN THE STRAIGHT-LINE
WINDS...BUT THE MORE WIDESPREAD HAZARD WILL BE DAMAGING WINDS GIVEN
8H WINDS OF 70-75KT...AND A 5H JET OF 85-90KT.  EVEN SHALLOW
CONVECTIVE MIXING WOULD BE CAPABLE OF PRODUCING WIND DAMAGE WITH
SUCH WIND ENERGY. THE MODELS DIFFER IN TIMING BY 3-6HRS ON ARRIVAL
OF SQUALL LINE...BUT I PREFER THE FASTER OF THE TWO (GFS)...WITH
SHOALS TO I-65 ARRIVAL OF 03Z-06Z...AND EAST OF I-65 AFTER 06Z.
WILL CARRY THE WIND ADVISORY THROUGH TONIGHT.

SUNDAY WILL ALSO BE A WINDY DAY AS DRY SLOT MOVES IN.  SOME COLD
POOL CLOUDS LOOK TO ROTATE INTO NW AL AND MIDDLE TN DURING THE
AFTERNOON WHICH WILL KEEP TEMPS DOWN.  WE MAY NEED TO HOIST ANOTHER
WIND ADVISORY GIVEN THE STRONG PRESSURE GRADIENT AND POSITIONING OF
THE LOW THROUGH MID LEVEL JETS.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY.
DRY WEATHER AND NEAR SEASONAL TEMPERATURES ARE EXPECTED FOR THE
BEGINNING OF NEXT WEEK AS THE TENNESSEE VALLEY REMAINS IN DRY NWERLY
UPPER LEVEL FLOW. LOWS WILL FALL INTO THE 30S WITH DAYTIME HIGHS
CLIMBING INTO THE MID TO UPPER 50S. BOTH NAM AND GFS ARE SHOWING A
SHORTWAVE SLIDING ACROSS THE AREA MONDAY NIGHT AND NAM INDICATES
SOME LIGHT PRECIP ACROSS THE AREA. FEEL THAT ATMOSPHERE WILL BE TOO
DRY FOR ANY PRECIP AND HAVE LEFT FORECAST DRY FOR NOW. SFC HIGH
PRESSURE WILL SLIDE NORTH OF THE AREA ON TUESDAY AND MOVE TO THE
EAST COAST ON WED WITH WINDS SHIFTING TO THE SE ACROSS THE TN
VALLEY.

THE NEXT SYSTEM IS STILL PROGGED TO AFFECT THE AREA FOR THE LATTER
HALF OF THE WORK WEEK. GFS IS SLIGHTLY FASTER THAN THE ECMWF AND
BEGINS TO BRING SOME SHOWERS INTO NW AL WEDNESDAY NIGHT. LEANING
TOWARD THE SLOWER SOLUTION AND SO LEFT WED NIGHT DRY FOR NOW. SFC
LOW WILL DRAG COLD FRONT THROUGH THE MS VALLEY ON THURSDAY WITH
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF IT. RAISED
POPS SLIGHTLY FOR THURSDAY NIGHT AS THE COLD FRONT MOVES ACROSS THE
AREA WITH A SLIGHT CHANCE OF SHOWERS LINGERING THROUGH THE DAY ON
FRIDAY. OVERALL DID NOT MAKE ANY MAJOR ADJUSTMENTS TO EXTENDED
FORECAST WITH MAINLY JUST SOME TWEAKS TO TEMPERATURES.
&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    66  49  59  36 /  20 100  20  10
SHOALS        64  46  54  35 /  30  90  10  10
CULLMAN       66  51  59  36 /  20 100  20  10
FAYETTEVILLE  62  49  57  34 /  20 100  20  10
ALBERTVILLE   67  52  61  36 /  10 100  30  10
FORT PAYNE    63  49  62  35 /  10 100  30  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM NOON SATURDAY TO 6 AM SUNDAY FOR THE
     FOLLOWING ZONES: COLBERT...CULLMAN...DE KALB...FRANKLIN
     AL...JACKSON...LAUDERDALE...LAWRENCE...LIMESTONE...
     MADISON...MARSHALL...AND MORGAN.

TN...WIND ADVISORY FROM NOON SATURDAY TO 6 AM SUNDAY FOR THE
     FOLLOWING ZONES: FRANKLIN TN...LINCOLN...AND MOORE.

&&

SHORT TERM..KULA
LONG TERM...24
Hazardous weather outlook, Feb 23, 9:26 PM CST, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
926 PM CST FRI FEB 23 2007

ALZ001>010-016-TNZ076-096-097-241100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
926 PM CST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A POTENT STORM SYSTEM WILL DEEPEN OVER THE CENTRAL PLAINS ON
SATURDAY...AND APPROACH THE TENNESSEE VALLEY SATURDAY AFTERNOON.
SHOWERS AND THUNDERSTORMS MAY DEVELOP THIS EARLY...MAINLY ACROSS
NORTHWEST ALABAMA...THOUGH THESE WOULD MAINLY BE CAPABLE OF
PRODUCING SMALL HAIL.

SHOWER AND THUNDERSTORM COVERAGE WILL INCREASE BY SATURDAY EVENING.
THE MAIN SEVERE WEATHER THREAT IS EXPECTED ALONG OR JUST AHEAD OF A
LINE OF THUNDERSTORMS...SOME OF WHICH WILL BECOME STRONG TO SEVERE.
THE PRIMARY THREAT WILL BE DAMAGING STRAIGHT-LINE WINDS...BUT
ISOLATED TORNADOES CANNOT BE RULED OUT. THIS LINE OF STORMS WILL
APPROACH NORTHWEST ALABAMA LATE SATURDAY EVENING...AND WILL LIKELY
MOVE INTO GEORGIA EARLY SUNDAY MORNING.

ANOTHER STORM SYSTEM COULD AFFECT THE REGION LATE NEXT WEEK.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY SATURDAY NIGHT INTO EARLY SUNDAY MORNING.

Nearby

Wind Advisories in Alabama, 2007Wind Advisories in Tennessee, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.